Newsletter

Stay up to date on all things ulcers. Sign up and we’ll send you the latest news, resources, scientific breakthroughs, events, tips, and much more.

Share this post on your profile with a comment of your own:

Successfully Shared!

View on my Profile
Back to Homepage

Gastritis Causes

August 23, 2019
share

Transcript

Most commonly and things that you should look out for would be medications such as aspirin, Ibuprofen, naproxen. Some of those types of agents can directly irritate the lining of the stomach. Granted those medications when used properly are wonderful, but you just have to be careful and be mindful of the fact that they can cause gastric irritation. Another substance that commonly can cause gastritis is alcohol. Okay. So if you've noticed that after I put him back, a few cocktails that your stomach feels a little queasy. Well, it may be because you've irritated your lighting. And there's some other substances, perhaps caffeine, especially in increased doses, that can have that effect. But, it just depends.

Send this to a friend